Alert archive / South Carolina / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 6, NWS Wilmington, NC

March 16, 2026Horry County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Mar 16, 2026, 3:02 PM EDT for Horry County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 16, 2026, 3:02 PM EDT (19:02 UTC)
Expired
Mar 16, 2026, 3:34 PM EDT
In force
32 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Horry County, SC

The radar

The Wilmington radar (KLTX), 51 km from the middle of the area, began a volume at 19:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 1:18 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:55 AM EDT, 8 hours 7 minutes earlier. Its key messages:

  • 1) A strong storm system will bring a Moderate Risk for severe weather today through early this evening. 2) Subfreezing temperatures are expected Tuesday night.
Area forecast discussion, Mar 16, 6:55 AM EDT, 8 hours 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
655 AM EDT Mon Mar 16 2026

.WHAT HAS CHANGED...
Update as of 7 AM EDT... Aviation discussion updated for the
12Z TAF.

Update as of 2 AM EDT... A Wind Advisory has been issued for
coastal areas for today. A Freeze Watch has been issued for the
entire forecast area for Tuesday night and Wednesday morning.

&&

.KEY MESSAGES...
1) A strong storm system will bring a Moderate Risk for severe
weather today through early this evening.

2) Subfreezing temperatures are expected Tuesday night.

&&

.DISCUSSION...
KEY MESSAGE 1...A strong storm system will bring a Moderate Risk
(Level 4 out of 5) for severe weather today through early this
evening. The primary threats include scattered to widespread
damaging wind gusts and tornadoes.

Isolated showers and storms will expand in coverage this morning.
Increasing shear and strong low levels winds will produce an
immediate concern for severe weather in any showers or storms that
develop. Instability will gradually build through the late morning,
peaking during the early afternoon. HREF probabilities for severe
weather increase rapidly after 15Z which coincides with an increase
in instability. Some uncertainty remains regrading the coverage of
severe weather due to a cool marine layer advecting onshore by
strong southerly flow. Confidence in severe weather is lower at the
coast.

Damaging wind gusts will be the primary concern in pre-frontal
convection today. Instability will be weak, but strong shear could
allow for a few storms to develop a brief supercellular structure.
Damaging wind gusts and tornadoes are possible in these regimes.
HREF probabilities favor severe weather east of US-701 through much
of the day. Inland areas will have the best chance of severe weather
after 3 PM and just ahead of the cold front this evening.

Timing of the main squall line has slowed slightly in the latest
suite of model guidance. Impacts associated with the squall are most
likely to occur between 6 PM and 7 PM inland. Between 7 PM and 8 PM
at the coast. Winds associated with the line will be tightly forced
at the cold frontal boundary. Damaging wind continue to be the
primary concern. An isolated tornado embedded within this convection
is also possible.

In addition to severe weather, clear-air wind gusts up to 40 mph are
possible at times for much of the area. Stronger winds are expected
at the coast due to the unobstructed southerly fetch. A Wind
Advisory has been issued for coastal areas where wind gusts up to 50
mph are possible. The Grand Strand and coastal Brunswick County have
the best chance of seeing these advisory-level wind gusts prior to
the front's arrival this evening.

KEY MESSAGE 2...Subfreezing temperatures are expected Tuesday
night.

Freezing temperatures are likely Tuesday night into Wednesday
and a Freeze Watch has been issued. Light to calm winds, an
unseasonably cold airmass and deep dry air will lead to good
radiational cooling conditions. There will be a gradual increase
in high cloud after midnight, which could hamper radiational
cooling in the pre-dawn hours. Still confidence is high in much
if not all of the area reaching freezing, but how far below
freezing lows drop is a bit of a question. Another freeze is
possible Wednesday night but confidence is lower and it may be
confined to typical colder spots.

&&

.AVIATION /12Z MONDAY THROUGH FRIDAY/...
Mixed MVFR/VFR for the area this morning, gradually improving
to VFR outside of showers and storms. Showers and thunderstorms
develop this morning and increase in strength and coverage by
late morning and early afternoon. VFR will dominate outside of
convection. Any showers and storms that impact local terminals
will have the chance to produce wind gusts in excess of 50
knots. A few gusts could peak near 60 knots. Tornadoes will also
be possible in the vicinity of our terminals. A strong cold
front moves through the area this evening. Winds shift to the
west and northwest behind the front this evening and maintain
some gustiness overnight. Strong wind shear associated with a
low level jet is likely until the front moves through the region
this evening.

Extended Forecast... Breezy tonight and early Tuesday. VFR through
Friday.

&&

.MARINE...
Through Tonight...
Strong winds and rough seas sum up the next 24 hours quite
nicely. Conditions will continue to deteriorate today with
enhancement likely in the vicinity of developing showers and
storms; storms develop as early as this morning. Strong wind
gusts and waterspouts are possible over the waters through this
evening. Winds shift to the west and northwest behind the front
tonight. Gales develop this morning and continue through around
midnight tonight. A Small Craft Advisory will be needed
following the Gale Warning to address gustiness in cold air
advection. Seas will gradually recover late tonight into
daybreak Tuesday.

Tuesday through Friday...
Weakening offshore flow Tue as high pressure builds in from the
west. May see some winds pushing 20 kt the first part of Tue
morning, but by midday speeds will be 15 kt or less. Brief
northerly surge Tue night may keep speeds around 15 kt into Wed
before gradient collapses and speeds drop to 10 kt or less
through Fri. Seas 3-5 ft Tue morning fall to 2-4 ft for Tue
afternoon and remain in that range through Fri.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
NC...Freeze Watch from late Tuesday night through Wednesday morning
     for NCZ087-096-099-105>110.
     Wind Advisory until 7 PM EDT this evening for NCZ106-108-110.
SC...Freeze Watch from late Tuesday night through Wednesday morning
     for SCZ017-023-024-032-033-039-054>056-058-059.
     Wind Advisory until 7 PM EDT this evening for SCZ054-056.
MARINE...Small Craft Advisory until 10 AM EDT this morning for AMZ250-
     252-254-256.
     Gale Warning from 10 AM this morning to midnight EDT tonight
     for AMZ250-252-254-256.

&&

WHAT HAS CHANGED...ILM
KEY MESSAGES...III/21
DISCUSSION...III/21
AVIATION...21
MARINE...III/21
Hazardous weather outlook, Mar 16, 2:39 PM EDT, 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
239 PM EDT Mon Mar 16 2026

AMZ250-252-254-256-171845-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
239 PM EDT Mon Mar 16 2026

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 69 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105>110-SCZ024-032-033-039-054-055-058-059-171845-
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Dillon-Florence-Marion-Williamsburg-Coastal Horry-
Inland Georgetown-Central Horry-Northern Horry-
239 PM EDT Mon Mar 16 2026

...TORNADO WATCH 69 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ017-023-171845-
Marlboro-Darlington-
239 PM EDT Mon Mar 16 2026

...FREEZE WARNING IN EFFECT FROM 2 AM TO 10 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ056-171845-
Coastal Georgetown-
239 PM EDT Mon Mar 16 2026

...TORNADO WATCH 69 IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY MORNING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 16, 12:06 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1206 PM EDT Mon Mar 16 2026

NCZ105>110-161645-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Inland Pender NC-Coastal New Hanover NC-Coastal Brunswick NC-
1206 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT NEW HANOVER...SOUTHEASTERN
PENDER AND BRUNSWICK COUNTIES THROUGH 1245 PM EDT...

At 1204 PM EDT, Doppler radar was tracking a strong thunderstorm
near Winnabow, or 11 miles southwest of Leland, moving northeast at
50 to 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wilmington, Leland, Oak Island, Burgaw, Shallotte, Sunset Beach,
Wrightsville Beach, Holden Beach, Ocean Isle Beach, Ocean Crest Pier,
Figure Eight Island, Hampstead, Boiling Spring Lakes, St. James,
Calabash, Northwest, Hightsville, Long Creek, Cape Fear Community
College North Campus, and Wilmington International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3391 7814 3391 7826 3389 7840 3389 7857
      3422 7825 3437 7815 3464 7789 3443 7757
TIME...MOT...LOC 1604Z 226DEG 51KT 3413 7818

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SRP
Special weather statement, Mar 16, 1:02 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Wilmington NC
102 PM EDT Mon Mar 16 2026

NCZ105-107-109-161730-
Inland New Hanover NC-Inland Brunswick NC-Inland Pender NC-
102 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NEW HANOVER...
PENDER AND NORTHEASTERN BRUNSWICK COUNTIES THROUGH 130 PM EDT...

At 102 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leland, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wilmington, Leland, Burgaw, Northwest, Bishop, Maple Hill,
Hightsville, Long Creek, Cape Fear Community College North Campus,
Ashton, Wilmington International Airport, Rocky Point, Castle Hayne,
The Borough, Phoenix, White Stocking, Murray Town, Wrightsboro,
Malpass Corner, and Montague.

This includes the following highways...
 Interstate 40 between mile markers 388 and 416.
 Interstate 140 between mile markers 15 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3413 7805 3425 7821 3472 7795 3472 7768
      3449 7758
TIME...MOT...LOC 1702Z 223DEG 36KT 3425 7807

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MBB
Special weather statement, Mar 16, 2:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Wilmington NC
226 PM EDT Mon Mar 16 2026

NCZ096-161845-
Bladen NC-
226 PM EDT Mon Mar 16 2026

...STRONG THUNDERSTORMS WILL IMPACT EASTERN BLADEN COUNTY THROUGH
245 PM EDT...

At 226 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Lagoon to near Lisbon.
Movement was northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lisbon and Lagoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for southeastern
North Carolina.

&&

LAT...LON 3471 7837 3470 7837 3469 7835 3468 7835
      3467 7832 3465 7832 3464 7831 3463 7832
      3462 7831 3460 7830 3460 7829 3445 7846
      3452 7858 3472 7838
TIME...MOT...LOC 1826Z 223DEG 65KT 3465 7834 3449 7851

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TRA
Special weather statement, Mar 16, 2:29 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Wilmington NC
229 PM EDT Mon Mar 16 2026

NCZ106>110-161915-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Coastal New Hanover NC-Coastal Brunswick NC-
229 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT NEW HANOVER...SOUTHEASTERN
PENDER AND EASTERN BRUNSWICK COUNTIES THROUGH 315 PM EDT...

At 229 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ocean Crest Pier, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Wilmington, Leland, Oak Island, Carolina Beach, Wrightsville Beach,
Kure Beach, Figure Eight Island, Boiling Spring Lakes, St. James,
Southport, and Hightsville.

This includes the following highways...
 Interstate 40 near mile marker 416.
 Interstate 140 between mile markers 15 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM EDT for southeastern
North Carolina.

&&

LAT...LON 3427 7775 3415 7784 3391 7795 3384 7796
      3386 7801 3388 7800 3387 7802 3389 7802
      3391 7811 3391 7834 3434 7808 3433 7779
      3432 7777 3433 7774 3433 7767
TIME...MOT...LOC 1829Z 214DEG 42KT 3394 7819

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TRA
Special weather statement, Mar 16, 2:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington NC
236 PM EDT Mon Mar 16 2026

SCZ055-056-161900-
Coastal Georgetown SC-Inland Georgetown SC-
236 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT INLAND GEORGETOWN COUNTY
THROUGH 300 PM EDT...

At 235 PM EDT, Doppler radar was tracking a strong thunderstorm over
Graves, or just west of Georgetown, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Georgetown, Sampit, Plantersville, Graves, Yauhannah, and Oatland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM EDT for northeastern
South Carolina.

&&

LAT...LON 3332 7957 3370 7925 3370 7924 3369 7925
      3370 7922 3370 7920 3364 7913 3361 7912
      3360 7911 3361 7910 3358 7910 3357 7905
      3321 7941
TIME...MOT...LOC 1835Z 218DEG 47KT 3339 7939

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TRA
Special weather statement, Mar 16, 2:55 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Wilmington NC
255 PM EDT Mon Mar 16 2026

NCZ105-106-161930-
Coastal Pender NC-Inland Pender NC-
255 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT EASTERN PENDER COUNTY THROUGH
330 PM EDT...

At 254 PM EDT, Doppler radar was tracking a strong thunderstorm over
Wrightsboro, or near Wilmington, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Burgaw, Hampstead, White Stocking, Rocky Point, Topsail, Maple Hill,
Ashton, Woodside, Edgecomb, Scotts Hill, and St. Helena.

This includes Interstate 40 between mile markers 399 and 413.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 800 PM EDT for southeastern
North Carolina.

&&

LAT...LON 3431 7776 3435 7781 3437 7782 3438 7781
      3439 7782 3436 7789 3438 7790 3438 7792
      3436 7793 3437 7794 3437 7796 3438 7796
      3437 7799 3436 7798 3434 7799 3433 7804
      3472 7782 3472 7773 3469 7767 3447 7757
TIME...MOT...LOC 1854Z 217DEG 45KT 3431 7792

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

TRA

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:02 PM EDTGale WarningILM28 hr
Mar 16, 1:45 AM EDTFreeze WatchILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson22 hr
Mar 16, 1:45 AM EDTWind AdvisoryILMBrunswick, New Hanover, Pender12 hr
Mar 16, 8:26 AM EDTSpecial Weather StatementILMBladen, Columbus49 min
Mar 16, 9:57 AM EDTSpecial Weather StatementILMNew Hanover, Pender33 min
Mar 16, 11:24 AM EDTSpecial Marine WarningILM66 min
Mar 16, 12:00 PM EDTSpecial Marine WarningILM60 min
Mar 16, 12:06 PM EDTSpecial Weather StatementILMBrunswick, New Hanover, Pender39 min
Mar 16, 1:02 PM EDTSpecial Weather StatementILMPender28 min
Mar 16, 1:13 PM EDTSpecial Marine WarningILM62 min
Mar 16, 1:28 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover, Pender62 min
Mar 16, 1:45 PM EDTFreeze WarningILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson43 hr
Mar 16, 1:52 PM EDTSpecial Marine WarningILM38 min
Mar 16, 2:26 PM EDTSpecial Weather StatementILMBladen19 min
Mar 16, 2:29 PM EDTSpecial Weather StatementILMBrunswick, New Hanover46 min
Mar 16, 2:42 PM EDTAreal Flood AdvisoryILMBrunswick, New Hanover93 min
Mar 16, 2:55 PM EDTSpecial Weather StatementILMPender35 min
Mar 16, 3:36 PM EDTSpecial Weather StatementILMColumbus24 min
Mar 16, 6:01 PM EDTSevere Thunderstorm WarningILMRobeson44 min
Mar 16, 6:17 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Robeson73 min
Mar 16, 7:08 PM EDTSpecial Weather StatementILMBladen, Columbus67 min
Mar 16, 7:58 PM EDTSpecial Weather StatementILMNew Hanover, Pender62 min
Mar 16, 2:36 PM EDTSpecial Weather StatementILMGeorgetown24 min
Mar 16, 2:45 PM EDTTornado WarningILMGeorgetown19 min
Mar 16, 4:53 PM EDTSpecial Weather StatementILMDarlington, Marlboro52 min
Mar 16, 5:46 PM EDTSpecial Weather StatementILMDillon, Florence, Marlboro44 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.